# SDR UALA2012123107459

- Difficulty date: December 28, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 59,999 hours, 8,561 cycles
- Engine: Pwa PW40903
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Scratched
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT WINDSHIELDS SCRATCHED BOTH SIDES APPEAR TO BE FROM WIPER.  POLISHED L1 WINDOW.  REPLACED LEFT WIPER ARM AND BLADE AND WINDOW IS OKAY PER AMM.
